# SDR MWEA95538

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PILOT REPORTS, DURING CRUISE AT 33,000 FT CABIN PRESSURE LIGHT ILLUMINATED.  CABIN ALTITUDE REACHED 10,500 FT, DESCENDED TO 19,500 FT, CABIN ALTITUDE DESCENDED TO 9,000 FT AND ALL OXYGEN MASKS DEPLOYED.  FOUND LEFT PACK DUCT OFF DUE TO FAULTY CLAMP.  REPLACED CLAMP AND STOWED O2 MASKS.
